Show simple item record

dc.contributor.authorBellazzini, Jacopo
dc.contributor.authorRuiz Aguilar, David
dc.identifier.citationPublished Version:American Journal of Mathematics, Volume 145, Number 1, February 2023, pp. 109-149[]es_ES
dc.description.abstractAbstract. In this paper we study the existence of finite energy traveling waves for the Gross-Pitaevskii equation. This problem has deserved a lot of attention in the literature, but the existence of solutions in the whole subsonic range was a standing open problem till the work of Maris¸ in 2013. However, such result is valid only in dimension 3 and higher. In this paper we first prove the existence of finite energy traveling waves for almost every value of the speed in the subsonic range. Our argument works identically well in dimensions 2 and 3. With this result in hand, a compactness argument could fill the range of admissible speeds. We are able to do so in dimension 3, recovering the aforementioned result by Maris¸. The planar case turns out to be more intricate and the compactness argument works only under an additional assumption on the vortex set of the approximating solutions.es_ES
dc.description.sponsorshipMinistry of Education, Universities and Research (MIUR)es_ES
dc.description.sponsorshipSpanish Government PGC2018-096422-B-I00es_ES
dc.description.sponsorshipJ. Andalucia FQM-116es_ES
dc.description.sponsorshipMinistry of Science and Innovation, Spain (MICINN) Spanish Government CEX2020-001105-M/AEI/10.13039/501100011033es_ES
dc.publisherJohns Hopkins University Presses_ES
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.titleFinite energy traveling waves for the Gross-Pitaevskii equation in the subsonic regimees_ES

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 Internacional